# SDR HEEA072604

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,429 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A52326
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OSCILLATES DURING POWER TRANSITION AT APPROX. 80 PERCENT TORQUE. FOUND GOVERNOR WAS HANGING.  FOUND INTERIOR OF UNIT VERY DIRTY WHICH CAUSED THE FLYWEIGHTS TO STICK.  CLEANED FLYWEIGHTS AND REPLACED FLYWEIGHT PINS DUE TO WEAR.  UNIT TESTED OK.
